🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓ACTIVE INGREDIENT: Amazon Basic Care Children's Pain and Fever contains acetaminophen 160 mg per 5 mL; compare to the active ingredient of Children's Tylenol Oral Suspension
✓PAIN RELIEF: Provides effective relief of minor aches and pains due to the common cold, flu, sore throat, headache, toothache, and also reduces fever
✓SAFE FOR CHILDREN: Amazon Basic Care Children's Pain and Fever Oral Suspension is paraben free, aspirin free, ibuprofen free, alcohol free and gluten free
✓FUN FLAVOR: Features a tasty bubble gum flavor
✓USE: For children ages 2 to 11 years